# SDR AALA20140311001

- Difficulty date: March 11, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 42,354 hours, 20,233 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED NLG WOULD NOT RETRACT AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR SCHRAEDER VLV.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
